Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v36.i3.30
pages 25-34

Multi-Model Approach to Parametric Robust Optimization of Digital Flight Control Systems

Anatoliy A. Tunik
Institute of Electronics and Control Systems of National Aviation University, Kiev, Ukraine
Elena A. Abramovich
National Aviation University, Kiev, Ukraine

RESUMO

We propose the method to achieve a compromise between the robustness and control system performance for nominal and parametrically disturbed models of an object in determinate and stochastic cases. For solving this problem the multi-model H2/H-approach of robust optimization is used. Development of this approach to a discrete model is a new result of this paper. An example of the use of the H2/H-approach while robust optimization of the lateral of UAV (unmanned aerial vehicle) is given.


Articles with similar content:

On Mathematical Foundations of Functioning of Computer System of Optimal Control of a Trawler. Part II
Journal of Automation and Information Sciences, Vol.38, 2006, issue 7
Victor I. Musurivskiy
Visual Feadback in Problems of Moving Object Control
Journal of Automation and Information Sciences, Vol.38, 2006, issue 3
Dmitriy V. Lebedev
Robust Predictive Control of a Humidifying Process by Using the Kautz Model and LMI Approach
Heat Transfer Research, Vol.35, 2004, issue 3&4
K. Bouzrara, A. Mbarek, Hassani Messaoud, T. Garna
A Generalized Recursive Coordinate Reduction Method for Multibody System Dynamics
International Journal for Multiscale Computational Engineering, Vol.1, 2003, issue 2&3
Kurt S. Anderson, J. H. Critchley
Asymptotic Approximation of the Solution to the Robin Problem in a Thick Multistructure
International Journal for Multiscale Computational Engineering, Vol.4, 2006, issue 5-6
C. D'Apice, Taras A. Mel'nik, U. De Maio